Mathematical Analysis of the Tippe Top
2005 (English)In: Regular and Chaotic Dynamics, ISSN 1560-3547, Vol. 10, no 4, 333-362 p.Article in journal (Refereed) Published
A rigorous, and possibly complete analysis of the phase space picture of the tippe top solutions for all initial conditions when the top does not jump and all relations between parameters α and γ, is for the first time presented here. It is based on the use the Jellett's integral of motion λ and the analysis of the energy function. Theorems about stability and attractivity of the asymptotic manifold are proved in detail. Lyapunov stability of (periodic) asymptotic solutions with respect to arbitrary perturbations is shown.
Place, publisher, year, edition, pages
Maik Nauka/Interperiodica, 2005. Vol. 10, no 4, 333-362 p.
Tippe top, Rigid body, Stability, Jellett's integral
Control Engineering Mathematics
IdentifiersURN: urn:nbn:se:liu:diva-22889DOI: 10.1070/RD2005v010n04ABEH000319Local ID: 2238OAI: oai:DiVA.org:liu-22889DiVA: diva2:243202